# SDR DALA2018070304354

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 14,132 hours, 5,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD ENTRY DOOR SLIDE DEPLOYED AT GATE-IT DID NOT INFLATE. L1 FWD SLIDE CAME OUT OF COVER. RE-POSITIONED SLIDE BACK INTO COVER AND INSTALLED ON L1 DOOR PER AMM 25-66.
